Alert archive / New Jersey / Special Weather Statements in 2010

Special Weather Statement, NWS Philadelphia/Mount Holly

July 14, 2010Morris County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 14, 2010, 3:49 AM EDT for Morris County, New Jersey. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2010, 3:49 AM EDT (07:49 UTC)
Expired
Jul 14, 2010, 4:45 AM EDT
In force
56 min
Issued by
NWS Philadelphia/Mount Holly

County Morris County, NJ

The radar

The Philadelphia radar (KDIX), 105 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2010-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1359 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2010-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1359 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WWUS81 KPHI 140749
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 AM EDT WED JUL 14 2010

NJZ007>010-140845-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-WARREN NJ-
349 AM EDT WED JUL 14 2010

...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...MORRIS...SOMERSET
AND WARREN COUNTIES...

AT 346 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF MORRISTOWN...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR MENDHAM...SUCCASUNNA AROUND 400
AM...MORRIS PLAINS...VICTORY GARDENS AROUND 415 AM...MOUNTAIN
LAKES...BOONTON AROUND 430 AM...LINCOLN PARK AND PEQUANNOCK TOWNSHIP
AROUND 445 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4089 7433 4087 7433 4086 7431 4078 7436
      4067 7472 4083 7483 4103 7442 4101 7439
      4101 7432 4097 7427 4092 7428 4089 7427

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 13, 11:41 PM EDT, 4 hours 8 minutes earlier.

Area forecast discussion, Jul 13, 11:41 PM EDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1141 PM EDT TUE JUL 13 2010

.SYNOPSIS...
WEAK LOW PRESSURE OVER OUR REGION WILL SHIFT OFF THE COAST MIDDAY
WEDNESDAY BUT WILL SERVE TO FOCUS RENEWED HEAVY RAINFALL FROM
THUNDERSTORMS LATE TONIGHT AND WEDNESDAY MORNING IN PORTIONS OF
OUR AREA. HIGH PRESSURE FROM THE WEST SHOULD INFLUENCE OUR REGION
FROM WEDNESDAY INTO FRIDAY. A FRONTAL BOUNDARY IS FORECAST TO
APPROACH FROM THE NORTHWEST LATE ON FRIDAY AND IT MAY STALL OVER
OUR REGION DURING THE WEEKEND. THE BOUNDARY IS EXPECTED TO LIFT TO
THE NORTH ON MONDAY, WITH ANOTHER FRONT APPROACHING FROM THE
NORTHWEST ON TUESDAY.

&&

.NEAR TERM /UNTIL 8 AM WEDNESDAY MORNING/...
FLOOD WATCH EXPANDED SLIGHTLY NE AT 845 PM PER LATE AFTN HEAVY
DOUSING AS SEEN ON DIX STP.

SURFACE BOUNDARY REFORMING IN OUR CWA DURING THE NIGHT...POSSIBLY
FROM VICINITY OF NEWARK NJ TO HARRISBURG PA THEN GRADUALLY SHIFT
SE AS WEAK LOW PRES ORGANIZES ACROSS CENTRAL OR SOUTHERN NEW
JERSEY. 730 PM ANALYSIS SUGGESTS CONVERGENCE ZONE SETTING UP AS
INDICATED VCNTY EWR-ABE CXY. OVER SB CAPE 1000J ALONG AND S OF
THE THE BOUNDARY WITH PLENTY OF INSTAB.

TWO STATIONS IN N VA AT 7PM EDT WITH HRLY AMOUNTS NEAR 1 INCH.

THE FAIRLY DEEP ORGANIZED CYCLONIC CIRCULATION SYSTEM DEVELOPING
OVERNIGHT SHOULD FIND ITS HEAVIEST RAIN PRODUCING THUNDERSTORMS
AND SLOWEST MOVING SOMEWHERE ALONG THAT FRONTAL BOUNDARY. SHOWERS
OVER AND S OF PHL SHOULD BE FASTER MOVING TO THE NE OR ENE BUT
TRAINING MAY OCCUR THERE AS WELL DURING THE DAYBREAK HOURS WED AND
RESULT IN RENEWED FLOODING.

NAM HAS HAD TWO SUCCESSIVE RUNS OF 6.9 TO 8.1 INCHES OF RAIN IN
FAR SE PA OVERNIGHT...SMALL REGION. WONT BE SURPRISED AT NEW RFALL
BETWEEN 03Z AND 15Z WED OF ISO NEAR 6 OR 7 INCHES BUT WHERE?

FLASH FLOOD WATCH FOR THE URBAN CORRIDOR FROM EXTREME NORTHEASTERN
MARYLAND UP TO THE TRENTON AREA. MUCH OF THAT STRETCH RECEIVED ONE
OR TWO INCHES OF RAIN THIS MORNING, WITH LOCALLY HIGHER AMOUNTS
NEAR 3.5 INCHES. A SIMILAR SCENARIO IS ANTICIPATED FOR TONIGHT,
WHICH WOULD RESULT IN SOME FLASH FLOODING.

THE 18Z/13 GFS IS NOT MY FAVORITE CHOICE AMONG THE 12Z EC/12ZUK AND
18Z NAM BUT EVEN THAT HAS DECENT FGEN PHL NEWD TOMORROW MORNING
12Z. SO THERE IS UNCERTAINTY ON PLACEMENT BUT SOMETHING QUITE
LARGE 4+ QPF SHOULD OCCUR EARLY WED IN OUR CWA.

PWAT PREDICTED TO BE NEAR 2.3 INCHES DCA TO PHL BEFORE DAWN.

TO THE SOUTH OF THE PHILADELPHIA METROPOLITAN AREA, CONDITIONS
HAVE BEEN A BIT DRIER THAN THOSE TO THE NORTH OVER THE PAST FEW
DAYS. WITH THE SANDY SOIL, THOSE LOCATIONS CAN HANDLE A BIT MORE
RAIN. ALSO DOWN THERE...DEL NE MD AND FAR SNJ...STRONGER
UNIDIRECTION SHEAR MAY PLAY A ROLE IN STG SW GUST 40 KTS TWD
DAWN.

IT WILL REMAIN VERY WARM AND HUMID OVERNIGHT.

THERE MAY BE AN INTERNET PRODUCT POSTING PROBLEM ON THE FRONT PAGE
OF KPHI THAT WE CANNOT IMMEDIATELY RESOLVE.

&&

.SHORT TERM /8 AM WEDNESDAY MORNING THROUGH FRIDAY/...
THE MAIN AREA OF HEAVY RAIN SHOULD PASS OFF THE COAST EARLY ON
WEDNESDAY MORNING. HOWEVER, THE MID LEVEL SHORT WAVE WILL LAG
BEHIND IT. AS A RESULT, WE MAY SEE SCATTERED SHOWERS AND
THUNDERSTORMS ON WEDNESDAY. NEVERTHELESS, WE ARE EXPECTING SOME
SUNSHINE, ESPECIALLY DURING THE AFTERNOON. WE HAVE FAVORED THE
HIGHER MAV MAXIMUM TEMPERATURE NUMBERS OVER THOSE OF THE MET.

AN UPPER LEVEL RIDGE SHOULD POKE UP FROM THE SOUTHWEST FOR
THURSDAY INTO FRIDAY. IT WILL BRING VERY WARM CONDITIONS ALONG
WITH A CONTINUATION OF THE HIGH HUMIDITY. WE ARE COMING UP WITH
HEAT INDEX VALUES NEAR OR ABOVE 100 FOR THE PHILADELPHIA
METROPOLITAN AREA FOR THURSDAY AFTERNOON AND FRIDAY AFTERNOON. AS
A RESULT, AN EXCESSIVE HEAT WATCH HAS BEEN ISSUED FOR OUR HIGHLY
URBANIZED AREAS FROM NOON THURSDAY UNTIL FRIDAY EVENING.

A FRONTAL BOUNDARY MAY BEGIN TO APPROACH FROM THE NORTHWEST LATE
ON FRIDAY. WE HAVE MENTIONED CHANCE POPS FOR OUR NORTHWESTERN
COUNTIES AT THAT TIME.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
HEAT ADVISORY PRODUCTS MAY STILL BE NECESSARY SATURDAY AND MAYBE
AGAIN MONDAY WHERE THRESHOLDS ARE 100 OR HIGHER. CONVECTIVE DEBRIS
CLOUDINESS MAY BE A LIMITING FACTOR ON WHETHER 100 CAN BE ATTAINED
ON SATURDAY.

NO CHANGE IN THE OVERALL PATTERN OF ABOVE NORMAL TEMPERATURES IN
THIS EXTENDED PORTION OF THE LONG TERM FORECAST OR BEYOND PER THE
12Z/13 NAEFS.

THIS MONTH IS ALREADY AVERAGING 4 DEGREES ABOVE NORMAL IN PHILADELPHIA
FOR THE FIRST 12 DAYS. PLEASE SEE CLIMATE SECTION.

THIS LONG TERM PERIOD SHOULD BE PART OF ANOTHER 4 TO 6 EXTENDED HEAT
WAVE IN PORTIONS OF OUR KPHI FORECAST AREA THAT MAY END AROUND
TUESDAY.

HPC GUIDANCE IS THE BASIS OF THIS FCST FRIDAY NIGHT THROUGH
TUESDAY WITH MINIMAL ADJUSTMENT IN THE GUIDANCE. 12Z GEFS POPS
AND MEAN QPF WERE REVIEWED AS WELL 12Z LOW RES GRAPHICS.

SUNDAY...MODEL SIGNALS CONTINUE TO DRY OUT SFC TD'S BUT STILL
HOT...BUT THE EC HAS DEWPOINTS COMING BACK UP SUBSTANTIALLY AT
LEAST ON MONDAY!

CONFIDENCE ON THE HEAT WAVE AND AT LEAST 1 DAY OF MARGINAL HEAT
ADVISORY CRITERIA PHL TO CENTRAL NJ IS ABOVE AVERAGE.

CONFIDENCE ON CONVECTION OCCURRING SATURDAY IS BELOW AVG.

12Z ECMWF HAS CONSIDERABLE SIGNAL FOR STRONG STORMS NEXT MONDAY
BUT THATS DAY6 AND MUCH CAN CHANGE /SHEAR KI TT SBLI/.

&&

.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TONIGHT THROUGH 14Z WED...VFR CIGS WILL BECOME IFR CONDS IN SHOWERS
AND HEAVY THUNDERSTORMS OVERNIGHT OR EARLY WED MORNING.

WE ARE AWARE OF TTN OBSERVED WX PROBLEM.

THE 12Z/13 NAM MOS WAS THE USUALLY MORE PESSIMISTIC PARTNER TO THE
GFS MOS WITH RESPECT TO CEILINGS OVERNIGHT.

WITH FRONTAL PASSAGE TOWARD MORNING...CONDITIONS ARE FORECAST TO
GRADUALLY IMPROVE DURING WEDNESDAY MORNING...BECOMING VFR BY MID
TO LATE MORNING.

OUTLOOK...
SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN OVER THE REGION
THROUGH THE REMAINDER OF THE WEEK UNDER A HOT AND HUMID AIRMASS.
CONDITIONS SHOULD REMAIN VFR FROM WEDNESDAY AFTERNOON
ONWARD...WITH WINDS MAINLY FROM A SOUTHWESTERLY DIRECTION.
EXCEPTIONS WOULD BE VISIBILITY RESTRICTIONS IN PATCHY LATE NIGHT
AND EARLY MORNING FOG.

&&

.MARINE...
MARINE CONDITIONS ARE EXPECTED TO REMAIN JUST BELOW SMALL CRAFT
ADVISORY CRITERIA TONIGHT...AS A COLD FRONT APPROACHES FROM THE
WEST AND PASSES THROUGH THE AREA WEDNESDAY MORNING. SCATTERED
SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND THIS EVENING WILL
BECOME WIDESPREAD LATER TONIGHT...AND WINDS AND WAVES WILL BE
HIGHER AROUND THUNDERSTORMS. WAVEWATCH GUIDANCE APPEARS TO BE
ABOUT ONE FOOT HIGHER THAN FORECAST CONDITIONS JUST AHEAD OF THE
COLD FRONT OVERNIGHT.

HIGH PRESSURE WILL BUILD IN WEDNESDAY NIGHT AND REMAIN THROUGH
FRIDAY...BUT ANOTHER REASONABLY STRONG COLD FRONT WILL CROSS THE
AREA WATERS SATURDAY WITH ADDITIONAL CONVECTION EXPECTED.

&&

.HYDROLOGY...
ANOTHER SLUG OF HEAVY RAIN IS FORECAST LATE TONIGHT AND WED
MORNING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR OUR URBAN
CORRIDOR FROM CECIL COUNTY IN MARYLAND UP TO THE TRENTON AREA.

WE ADDED A PTN OF CENTRAL NJ PER CURRENT TRAINING AND ANTICIPATED
REINFORCING SURGE SLY INFLOW WED MORNING AND THE PREV LATE TUE
AFTN DOUSING.

&&

.CLIMATE...
THROUGH THE FIRST TWELVE DAYS OF JULY PHILADELPHIA HAS SEEN AN
AVERAGE TEMPERATURE OF 81.2 DEGREES. THE WARMEST JULY ON RECORD IN
TERMS OF AVERAGE TEMPERATURE OCCURRED IN 1994 WITH AN AVERAGE
TEMPERATURE OF 82.1 DEGREES. WE ARE NOT NECESSARILY SAYING THAT
WE'RE HEADING FOR THE TOP 5 WARMEST JULY'S ON RECORD...BUT IT
SHOULD BE NOTED THAT THE EXCESSES OF THE PAST FEW MONTHS ARE
DOCUMENTED INTO EARLY JULY AND WE'RE CERTAINLY GOING TO HEAT UP
AGAIN THIS WEEKEND INTO THE BEGINNING OF NEXT WEEK.

THERE MAY BE A BRIEF RETREAT TO NEAR NORMAL TEMPERATURES MIDDLE OF
NEXT WEEK BUT ITS NOT SOMETHING THAT I AM COUNTING ON SINCE NAEFS
IS RATHER WARM AND RECENT MONTHLY TRENDS HAVE BEEN WARM.

EIGHT OF THE FIRST 12 DAYS OF JULY IN PHILADELPHIA HAVE HAD HIGH
TEMPERATURES AT OR ABOVE 90 DEGREES. THE AVERAGE NUMBER OF 90
DEGREE DAYS IN JULY HERE IS 8.3 AND WE'RE BASICALLY THERE!

THE RECORD NUMBER OF DAYS WITH MAXIMUM TEMPERATURES EQUAL TO OR
EXCEEDING 90 DEGREES IS 21...THIS OCCURRED IN THREE DIFFERENT
YEARS: 1952, 1988, 1995.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 10 AM EDT WEDNESDAY FOR PAZ067>071.
     EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
     EVENING FOR PAZ067>071.
NJ...FLASH FLOOD WATCH UNTIL 10 AM EDT WEDNESDAY FOR NJZ012>019.
     EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
     EVENING FOR NJZ015-017>019.
DE...FLASH FLOOD WATCH UNTIL 10 AM EDT WEDNESDAY FOR DEZ001.
     EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
     EVENING FOR DEZ001.
MD...FLASH FLOOD WATCH UNTIL 10 AM EDT WEDNESDAY FOR MDZ008.
MARINE...NONE.

&&

SYNOPSIS...DRAG/IOVINO
NEAR TERM...DRAG/IOVINO
SHORT TERM...IOVINO
LONG TERM...DRAG
AVIATION...DRAG/
MARINE...DRAG/
HYDROLOGY...
CLIMATE...
Hazardous weather outlook, Jul 13, 11:41 PM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1141 PM EDT TUE JUL 13 2010

NJZ001-007>010-PAZ054-055-060>062-150345-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-
1141 PM EDT TUE JUL 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-NJZ020>027-150345-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
1141 PM EDT TUE JUL 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THUNDERSTORMS TONIGHT SHOULD BE ACCOMPANIED BY VERY HEAVY SHORT
DURATION RAIN, RESULTING IN FLOODING IN AREAS OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-150345-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1141 PM EDT TUE JUL 13 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM EDT WEDNESDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   EXCESSIVE HEAT WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-NJZ012>014-016-150345-
CECIL-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
1141 PM EDT TUE JUL 13 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-150345-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1141 PM EDT TUE JUL 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

GUSTY SOUTHWEST WINDS TO 35 KNOTS POSSIBLE IN ONE OR 2 STRONG
THUNDERSTORMS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 14, 1:07 AM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
107 AM EDT WED JUL 14 2010

MDZ012-015-019-140630-
KENT MD-QUEEN ANNE'S MD-TALBOT MD-
107 AM EDT WED JUL 14 2010

...STRONG THUNDERSTORMS WILL AFFECT KENT...QUEEN ANNE'S AND TALBOT
COUNTIES...

AT 105 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
BALTIMORE TO 23 MILES WEST OF EASTON...MOVING EAST AT 30 MPH. THE
THUNDERSTORMS WILL BE NEAR TILGHMAN ISLAND...TALBOT AROUND 115
AM...OVERTON AND COPPERVILLE AROUND 130 AM.

AS MUCH AS AN INCH OF RAIN MAY FALL WITH THESE STORMS . THIS MUCH
RAIN CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3887 7626 3882 7621 3883 7620 3894 7624
      3890 7624 3893 7628 3884 7638 3885 7639
      3905 7631 3900 7627 3900 7618 3903 7625
      3920 7626 3920 7625 3896 7612 3869 7614
      3873 7625 3869 7635 3876 7640

HAYES
Special weather statement, Jul 14, 1:44 AM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
144 AM EDT WED JUL 14 2010

DEZ001-MDZ008-012-NJZ016-PAZ067-140645-
CECIL MD-CHESTER PA-KENT MD-NEW CASTLE DE-SALEM NJ-
144 AM EDT WED JUL 14 2010

...STRONG THUNDERSTORMS WILL AFFECT CECIL...CHESTER...KENT...NEW
CASTLE AND SALEM COUNTIES...

AT 142 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 26 MILES NORTHEAST
OF BALTIMORE TO 21 MILES NORTHEAST OF BALTIMORE TO 15 MILES NORTHWEST
OF CENTERVILLE...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORMS WILL
BE NEAR ROCK SPRINGS...OCTORARO AROUND 200 AM...GLEN ROY...ZION
AROUND 215 AM...PARKESBURG...ATGLEN AROUND 230 AM...SAINT GEORGES AND
TOUGHKENAMON AROUND 245 AM.

AS MUCH AS AN INCH OF RAIN MAY FALL WITH THESE STORMS . THIS MUCH
RAIN CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3932 7619 3942 7602 3951 7599 3956 7610
      3972 7624 3976 7609 4000 7598 4010 7579
      3980 7558 3966 7555 3960 7560 3959 7559
      3964 7556 3954 7556 3951 7552 3949 7556
      3953 7556 3948 7558 3911 7625 3916 7628

HAYES
Special weather statement, Jul 14, 2:58 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
258 AM EDT WED JUL 14 2010

DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-140800-
CAROLINE MD-CECIL MD-CUMBERLAND NJ-INLAND SUSSEX DE-KENT MD-KENT DE-
NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-
258 AM EDT WED JUL 14 2010

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...CUMBERLAND...
KENT...NEW CASTLE...QUEEN ANNE'S...SALEM...SUSSEX AND TALBOT
COUNTIES...

AT 257 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
CENTERVILLE TO 17 MILES SOUTHEAST OF CENTERVILLE TO 19 MILES WEST OF
GEORGETOWN...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORMS WILL BE
NEAR CHESTERTOWN...SANDTOWN AROUND 315 AM...KENNEDYVILLE...MORGNEC
AROUND 330 AM...CECILTON...CAYOTS AROUND 345 AM...CHAMBERSVILLE AND
BIG STONE BEACH AROUND 400 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3865 7572 3869 7582 3887 7585 3906 7624
      3916 7629 3959 7577 3949 7558 3934 7546
      3937 7542 3948 7555 3935 7528 3929 7526
      3937 7541 3934 7545 3924 7538 3907 7539
      3888 7525 3855 7571

HAYES
Special weather statement, Jul 14, 3:00 AM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 AM EDT WED JUL 14 2010

DEZ003-004-NJZ021-023-024-140800-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CUMBERLAND NJ-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
300 AM EDT WED JUL 14 2010

...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY...CUMBERLAND AND SUSSEX
COUNTIES...

AT 257 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GEORGETOWN...MOVING NORTHEAST AT 30 MPH. THE
THUNDERSTORM WILL BE NEAR MILTON...LEWES AROUND 315 AM...NORTH CAPE
MAY...CAPE MAY POINT AROUND 345 AM...VILLAS AND GREEN CREEK AROUND
400 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3858 7533 3870 7550 3891 7528 3880 7516
      3879 7511 3891 7498 3899 7498 3911 7490
      3916 7492 3918 7500 3921 7497 3905 7474
      3895 7484 3891 7498 3881 7508 3878 7506

HAYES
Special weather statement, Jul 14, 3:23 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
323 AM EDT WED JUL 14 2010

DEZ001-002-MDZ015-NJZ016-017-021>023-140830-
ATLANTIC NJ-CAPE MAY NJ-CUMBERLAND NJ-GLOUCESTER NJ-KENT DE-
NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
323 AM EDT WED JUL 14 2010

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...CAPE MAY...
CUMBERLAND...GLOUCESTER...KENT...NEW CASTLE...QUEEN ANNE'S AND SALEM
COUNTIES...

AT 317 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DOVER...MOVING NORTHEAST AT
45 MPH. THE THUNDERSTORM WILL BE NEAR DOVER BASE HOUSING...LITTLE
CREEK AROUND 330 AM...GREENWICH AROUND 345 AM...NEWPORT...LAUREL LAKE
AROUND 400 AM...CUMBERLAND AND SOUTH VINELAND AROUND 415 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3893 7547 3923 7577 3938 7551 3927 7541
      3930 7533 3934 7534 3933 7537 3941 7546
      3961 7511 3931 7476 3918 7501 3920 7507
      3917 7514 3920 7519 3923 7518 3929 7527
      3930 7533 3927 7540 3909 7540 3901 7532

HAYES
Special weather statement, Jul 14, 3:49 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 AM EDT WED JUL 14 2010

NJZ007>010-140845-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-WARREN NJ-
349 AM EDT WED JUL 14 2010

...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...MORRIS...SOMERSET
AND WARREN COUNTIES...

AT 346 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF MORRISTOWN...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR MENDHAM...SUCCASUNNA AROUND 400
AM...MORRIS PLAINS...VICTORY GARDENS AROUND 415 AM...MOUNTAIN
LAKES...BOONTON AROUND 430 AM...LINCOLN PARK AND PEQUANNOCK TOWNSHIP
AROUND 445 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4089 7433 4087 7433 4086 7431 4078 7436
      4067 7472 4083 7483 4103 7442 4101 7439
      4101 7432 4097 7427 4092 7428 4089 7427

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:19 PM EDTSpecial Weather StatementPHIMercer71 min
Jul 13, 11:08 PM EDTSpecial Weather StatementPHICumberland, Salem62 min
Jul 13, 11:37 PM EDTSpecial Weather StatementPHICape May53 min
Jul 13, 11:43 PM EDTSpecial Weather StatementPHICamden62 min
Jul 14, 12:08 AM EDTSpecial Weather StatementPHIAtlantic, Cape May67 min
Jul 14, 2:40 AM EDTAreal Flood AdvisoryPHICumberland, Gloucester, Salem3 hr
Jul 14, 3:21 AM EDTSpecial Marine WarningPHI39 min
Jul 14, 3:27 AM EDTAreal Flood AdvisoryPHIWarren3 hr
Jul 14, 3:37 AM EDTSmall Craft Advisory for Hazardous SeasPHI16 hr
Jul 14, 3:46 AM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester3 hr
Jul 14, 3:59 AM EDTAreal Flood AdvisoryPHIMercer3 hr
Jul 14, 4:08 AM EDTSpecial Marine WarningPHI67 min
Jul 14, 4:10 AM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem65 min
Jul 14, 4:51 AM EDTSpecial Weather StatementPHIOcean54 min
Jul 14, 5:26 AM EDTSpecial Weather StatementPHIOcean64 min
Jul 14, 6:06 AM EDTAreal Flood AdvisoryPHISussex, Warren4 hr
Jul 14, 10:15 AM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 4 more9 hr
Jul 14, 10:26 AM EDTAreal Flood AdvisoryPHIMorris, Somerset3 hr
Jul 14, 10:56 AM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jul 14, 12:47 PM EDTAreal Flood AdvisoryPHIAtlantic, Camden, Cape May, Cumberland, Gloucester, Salem3 hr
Jul 14, 1:35 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester115 min
Jul 14, 2:11 PM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Salem109 min
Jul 14, 2:36 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Mercer, Middlesex, Monmouth and 2 more3 hr
Jul 14, 3:12 PM EDTFlash Flood WarningPHIBurlington, Mercer, Monmouth, Ocean63 min
Jul 14, 4:03 PM EDTAreal Flood WarningPHIBurlington, Camden, Gloucester, Salem79 min
Jul 14, 7:58 PM EDTSpecial Weather StatementPHIMercer62 min
Jul 14, 1:29 AM EDTAreal Flood AdvisoryPHIBerks3 hr
Jul 14, 1:44 AM EDTSpecial Weather StatementPHIChester61 min
Jul 14, 2:32 AM EDTFlash Flood WarningPHIChester3 hr
Jul 14, 2:52 AM EDTFlash Flood WarningPHIDelaware3 hr
Jul 14, 3:52 AM EDTSpecial Weather StatementPHICarbon53 min
Jul 14, 3:58 AM EDTAreal Flood AdvisoryPHIBucks, Montgomery3 hr
Jul 14, 10:04 AM EDTAreal Flood AdvisoryPHIBerks3 hr
Jul 14, 11:11 AM EDTFlash Flood WarningPHIBerks3 hr
Jul 14, 12:52 PM EDTAreal Flood AdvisoryPHIChester, Delaware3 hr
Jul 13, 9:21 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's, Talbot64 min
Jul 13, 9:41 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot64 min
Jul 13, 9:52 PM EDTSpecial Weather StatementPHICecil68 min
Jul 14, 1:07 AM EDTSpecial Weather StatementPHITalbot83 min
Jul 14, 2:58 AM EDTSpecial Weather StatementPHICaroline, Kent, Queen Anne's62 min
Jul 13, 10:22 PM EDTSpecial Weather StatementPHIKent, Sussex63 min

Nearby

Special Weather Statements in New Jersey, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.